MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 11 .5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 11 .5 MM; DENTAL IMPLANT
Catalog Number 2121
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It5 was reported that mount won't come loose.The mount was solid and did not come loose.The problem was resolved with another similar product.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) 2121, (impl twist mp-1 5.0 mm 11.5 mm) for evaluation.Visual evaluation / functional test was performed, implant has a stuck mount that cannot be disengaged.Malfunction.Dhr review was completed for the subject lot number 2022050372.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022050372 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002j2, the most likely root cause determined from the investigation was clinician uses device improperly, insufficient instructions for use, insufficient training.Therefore, based on the available information, a device malfunction did occur.Stuck mount that cannot be disengaged.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
IMPL TWIST MP-1 5.0 MM 11 .5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19113312
Report Number0002023141-2024-01183
Device Sequence Number12687477
Product Code DZE
UDI-Device Identifier00889024013278
UDI-Public(01)00889024013278(17)270825(10)2022050372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2121
Device Lot Number2022050372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic